OPEN BOOK DECOMPOSITIONS OF LINKS OF SIMPLE SURFACE SINGULARITIES

2009-12-01
We describe open book decompositions of links of simple surface singularities that support the corresponding unique Milnor fillable contact structures. The open books we describe are isotopic to Milnor open books.

Citation Formats
M. L. Bhupal, “OPEN BOOK DECOMPOSITIONS OF LINKS OF SIMPLE SURFACE SINGULARITIES,” INTERNATIONAL JOURNAL OF MATHEMATICS, vol. 20, no. 12, pp. 1527–1545, 2009, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/33092.